# SDR IPXA12672935

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Circuit Card
- Part number: 835109
- Part serial: C7900
- Condition: Faulty
- Location: Pseu
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE L/E SLAT ASSY DISPLAYED L/E LIGHT ILLUM W/FLAP LEVER IN 50.     PERFORMED BITE CHECK OF PSEU, FOUND MULTIPLE FAULTS WHICH WAS AN INDICATION OF A FAULTY 006 CARD IN THE LT SIDE OF THE PSEU.  R & R 006 CARD IAW AMM 32-09-06-4. FAULTS CLEARED AFTER OPS CHECK, NO FURTHER FAULTS DISPLAYED AT THIS TIME.
